| Model Number |
H938738 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H4: the lot was manufactured between january 18-19, 2025.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that twelve (12) exactamix 500 ml eva tpn bags leaked at the spike port.The issue occurred during setup in the pharmacy, iv clean room.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: h11: the actual devices were not available; however, thirty (30) companion (unused) samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional leak testing was performed on three (3) random samples and a leak was identified from the administration spike port bonding area for one (1) sample.The reported condition was verified for one (1) companion sample and not verified on the remaining two (2) companion samples tested.The cause of the condition could not be determined; however, likely due to inadequate or lack of cyclohexanone applied to the spike port cap tube when it was inserted into the spike port during the manufacturing process causing an incorrect bonding.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.